VERTEX WEIGHTED WIENER POLYNOMIALS OF THE SUBDIVISION GRAPH AND THE LINE GRAPH OF SUBDIVISION GRAPH OF THE WHEEL GRAPH

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02263293
Contributor : Sudev Naduvath <>
Submitted on : Sunday, August 4, 2019 - 4:23:38 AM
Last modification on : Monday, August 5, 2019 - 1:15:19 AM

Identifiers

Citation

Zaheer Ahmad, Muhammad Jamil, Mohammad Farahani, Sudev Naduvath, Muhammad Siddiqui. VERTEX WEIGHTED WIENER POLYNOMIALS OF THE SUBDIVISION GRAPH AND THE LINE GRAPH OF SUBDIVISION GRAPH OF THE WHEEL GRAPH. Advances and Applications in Discrete Mathematics, Pushpa Publishing House, 2019, 20 (2), pp.305-320. ⟨10.17654/DM020020305⟩. ⟨hal-02263293⟩

Share

Metrics

Record views

39